# SDR CA130805010

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER 30 MINUTES INTO CRUISE FLIGHT, AN ENGINE ROLL BACK FROM 92 PERCENT TO 85 PERCENT WITH ASSOCIATED YAW AND ENGINE PARAMETERS FOLLOWED.  THE ACFT CONTINUE TO THE ORIGINAL INTENT DESTINATION.  THE CREW DID NOT MENTION IF THE PROBLEM PERSIST FOR THE REMAINING OF THE FLIGHT.  FSR IS ENROUTE TO ASSIST WITH ENGINE DOWNLOAD WITH CUSTOMER.
